MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable lead

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable lead
Model Number 7731
Medical Device Problem Codes Fracture (1260); Off-Label Use (1494); Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that during a generator change procedure, it was noted that the right ventricular (rv) lead showed a minor fracture in the insulation near the terminal boot, with evidence of old blood present.Despite this finding, rv lead performance remained intact, demonstrating stable measurements.Manipulation of the rv lead did not produce any noise or abnormal signals.Medical adhesive (ma) was applied to repair the insulation, and a sleeve was placed for reinforcement.The device continues to function appropriately and remains in service, and no additional adverse patient effects were noted.
 
Event or Problem Description
It was reported that during a generator change procedure, it was noted that the right ventricular (rv) lead showed a minor fracture in the insulation near the terminal boot, with evidence of old blood present.Despite this finding, rv lead performance remained intact, demonstrating stable measurements.Manipulation of the rv lead did not produce any noise or abnormal signals.Medical adhesive (ma) was applied to repair the insulation, and a sleeve was placed for reinforcement.The device continues to function appropriately and remains in service, and no adverse patient effects were noted.
 
Additional Manufacturer Narrative
Correction fields: h6: device codes.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
INGEVITY? MRI
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24639529
Report Number2124215-2026-15189
Device Sequence Number16004323
Product Code NVN
UDI-Device Identifier00802526523304
UDI-Public(01)00802526523304(17)181006
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/06/2018
Device Model Number7731
Device Catalogue Number7731
Device Lot Number647865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer05/30/2026
08/03/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date06/23/2026
08/06/2026
Date Device Manufactured10/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale